# SDR ZZDA2011797

- Difficulty date: September 23, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG AFT PYLON UPPER SURFACE FASTENER ROW DOUBLER REPAIR, CRACKED.  ACCOMPLISHED FASTENER ROW DOUBLER REPAIR ANGLE AND STRAP REPAIR PER EA 17-53-03506IR.
